# SDR REXA2017012400122

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 22,007 hours, 14,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT TURNING ON. R&R EPSU BATTERY PACKS IAW AMM 33-51-17. OPS CHECK GOOD IAW AMM 33-51-00. OK FOR SERVICE.
